5 doctors weighed in:

How do I treat acetaminophen overdose?

5 doctors weighed in
Dr. Danny Proffitt
Family Medicine
4 doctors agree

In brief: Dial 911 immediately

If you believe you have overdosed on acetaminophen, dial 911.
Plain and simple.

In brief: Dial 911 immediately

If you believe you have overdosed on acetaminophen, dial 911.
Plain and simple.
Dr. Danny Proffitt
Dr. Danny Proffitt
Thank
Dr. Jay Joshi
Pain Management

In brief: Acetaminophen

If you have overdosed, seek medical help immediately.
Also, ask why did the person overdose and seek help for that as well.

In brief: Acetaminophen

If you have overdosed, seek medical help immediately.
Also, ask why did the person overdose and seek help for that as well.
Dr. Jay Joshi
Dr. Jay Joshi
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors